I know we have to take folic acid with methotrexate, and it apparently helps with the side effects.
However we are all different indeed.
Has anyone ever thought the folic acid is contributing to the nausea and vomiting
Every week without fail after my mtx inj id have 48hrs plus vomiting with no food intake and 1 glass of water for over 2 days. The 3rd day id wake fine and eat and drink water by the bucket load. But then the folic acid day id be back vomiting. In fact no matter what day id take it within 2 hrs my head was down the toilet pan.
This resulting in not taking folic acid some weeks.
When I asked for help by cns she just laughed in my face and said no one gets this from folic acid
Anyone else had this
- All Categories
- 2.3K Welcome
- 17 How to use your online community
- 30 Help, Guidelines and Get in Touch
- 40.4K Our Community
- 670 Chat to our Helpline Team
- 8.7K Living with arthritis
- 2 Want to Get Involved?
- 53 Hints and Tips
- 221 Work and financial support
- 390 Young people's community
- 7 Parents of Children with Arthritis
- 40 My Triumphs
- 132 Let's Move
- 24 Sports and Hobbies
- 13 Food and Diet
- 256 Coronavirus (COVID-19)
- 16 Community Feedback and ideas
- 333 Chat and News
- 29 Val's Cafe
- 269 Chit chat
- 11 News
- 4 Tails From The Cafe